Last reply 3 years ago
vibrations

The vibrations have started in my feet and really starting to get on my nerves.
Is there anything to stop this annoying pain in the butt.
I was doing really well since started taking rebif in December just hoping this isn’t the start of something bad

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@dawnpxx , in the first instance, contact your MS Nurse and talk it through with them.

This could just be a sensory symptom of MS, warning you that you’re over-tired or stressed.

But, best to speak to your MS Nurse.


sunnydaylover
3 years ago

its there all the time in my feet. daytime while im out and about doing, i have gotten used to but night time it really bugs me, well, it did, but its just part of me now and i just lie there trying to warm my ice cold pins and needled feet on the back of my husband but then I will usually kick him with muscle spasms in my legs….oh the joys…

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.